Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SYSTEME ADJOINT")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 30

  • Page / 2

Export

Selection :

  • and

DUALITY BETWEEN REACHABILITY AND OBSERVABILITY FOR ADJOINT SYSTEMSNOLTE CG; NAUDE G.1983; MATHEMATICAL SYSTEMS THEORY; ISSN 0025-5661; DEU; DA. 1983; VOL. 16; NO 3; PP. 251-266; BIBL. 14 REF.Article

TIME-VARYING SYSTEMS IN A CATEGORY: A DUALITY THEORYNOLTE C.1982; NRIMS TECH. REP., TWISK; ISSN 501689; ZAF; DA. 1982; NO 243; 18 P.; BIBL. 7 REF.Serial Issue

DUALITY BETWEEN REACHABILITY AND OBSERVABILITY FOR ADJOINT SYSTEMSNOLTE CG; NAUDE G.1982; NRIMS TECH. REP., TWISK; ISSN 501689; ZAF; DA. 1982; NO 244; 21 P.; BIBL. 13 REF.Serial Issue

ON THE ADJOINT SYSTEM OF A DISCRETE TIME NON-LINEAR SYSTEM AND ON THE DUALITY OF THE ASSOCIATE SCATTERING THEORYDECIU E.1980; REV. ROUMAINE MATH. PURES APPL.; ROM; DA. 1980; VOL. 25; NO 4; PP. 525-538; BIBL. 9 REF.Article

DEFINITION OF A COMPLEX DOMAIN ADJOINT FOR USE IN OPTIMAL CONTROL PROBLEMS.GRIMBLE MJ.1978; MEASUR. AND CONTROL; G.B.; DA. 1978; VOL. 11; NO 1; PP. 33-35; BIBL. 14 REF.Article

ON THE ADJOINT PROCESS FOR OPTIMAL CONTROL OF DIFFUSION PROCESSESHAUSSMANN UG.1981; SIAM J. CONTROL OPTIM.; ISSN 0363-0129; USA; DA. 1981; VOL. 19; NO 2; PP. 221-243; BIBL. 19 REF.Article

ON THE ADJOINT EQUATION OF STOCHASTIC LINEAR SYSTEMS WITH SMALL CORRELATION TIMESLAMBIRIS M.1980; J. FRANKLIN INST.; ISSN 0016-0032; USA; DA. 1980; VOL. 310; NO 4-5; PP. 239-245; BIBL. 7 REF.Article

Méthode de sensibilité adjointe. Application à un code de thermohydraulique des réacteurs nucléaires = Adjoint sensitivity method. Application to a nuclear reactor thermalhydraulic codeOunsy, Abdelmjid; Blum, Jacques.1992, 144 p.Thesis

Assimilation de données à petite échelle : technique de contrôle optimalNouailler, Alain; Soulage, R. G.1987, 192 p.Thesis

Adjointness of fuzzy systemsIZUMI, K; TANAKA, H; ASAI, K et al.Fuzzy sets and systems. 1986, Vol 20, Num 2, pp 211-221, issn 0165-0114Article

The determining set in the infinite horizon problem of optimal controlSTERN, L. E.Optimal control applications & methods. 1984, Vol 5, Num 2, pp 167-175, issn 0143-2087Article

Bicanonical and adjoint linear systems on surfaces of general typeMENG CHEN; VIEHWEG, Eckart.Pacific journal of mathematics. 2005, Vol 219, Num 1, pp 83-95, issn 0030-8730, 13 p.Article

NUMERICAL CHARACTER OF THE EFFECTIVITY OF ADJOINT LINE BUNDLESCAMPANA, Frédéric; KOZIARZ, Vincent; PAUN, Mihai et al.Annales de l'Institut Fourier. 2012, Vol 62, Num 1, pp 107-119, issn 0373-0956, 13 p.Article

Large change sensitivity analysis in linear systems using generalized householder formulaeBANDLER, J. W; ZHANG, Q. J.International journal of circuit theory and applications. 1986, Vol 14, Num 2, pp 89-101, issn 0098-9886Article

Adjoint linear systems on a surface of general type in positive characteristicNAKASHIMA, T.Pacific journal of mathematics. 1993, Vol 160, Num 1, pp 129-132, issn 0030-8730Article

A multi-response quadratic control problemLEE, S. J.SIAM journal on control and optimization. 1986, Vol 24, Num 4, pp 771-788, issn 0363-0129Article

Null control of a 1 - d model of mixed hyperbolic-parabolic typeZUAZUA, Enrique.Optimal control and partial differential equation. Conference. 2001, pp 198-207, isbn 1-58603-096-5Conference Paper

Impulsive control systems with commutative vector fieldsBRESSAN, A. JR; RAMPAZZO, F.Journal of optimization theory and applications. 1991, Vol 71, Num 1, pp 67-83, issn 0022-3239Article

Linear subspaces for linear DAEs of index 1BALLA, K.Computers & mathematics with applications (1987). 1996, Vol 31, Num 4-5, pp 81-86, issn 0898-1221Conference Paper

Optimal control of systems described by index two differential-algebraic equationsGRITSIS, D. M; PANTELIDES, C. C; SARGENT, R. W. H et al.SIAM journal on scientific computing (Print). 1995, Vol 16, Num 6, pp 1349-1366, issn 1064-8275Article

Null controllability and application to data assimilation problem for a linear model of population dynamicsTRAORE, Oumar.Annales mathématiques Blaise Pascal. 2010, Vol 17, Num 2, pp 375-399, issn 1259-1734, 25 p.Article

Exact controllability of the one-dimensional wave equation with locally distributed controlLOP FAT HO.SIAM journal on control and optimization. 1990, Vol 28, Num 3, pp 733-748, issn 0363-0129Article

A gradient technique for an optimal control problem governed by a system of nonlinear first order partial differential equationsKAZEMI, M. A.Journal of the Australian Mathematical Society. Series B. Applied mathematics. 1995, Vol 36, pp 261-273, issn 0334-2700, 3Article

On conjugate points for second order systemsSAID FARIABI; TRAVIS, B.Applied mathematics and computation. 1994, Vol 60, Num 1, pp 37-42, issn 0096-3003Article

Stokes flow in curved channelsKHURI, S. A.Journal of computational and applied mathematics. 2006, Vol 187, Num 2, pp 171-191, issn 0377-0427, 21 p.Article

  • Page / 2